can divanex cause dizziness??

  1. New Member
    mickjagger's Avatar
    Join Date
    Dec 2003
    Posts
    19
    Rep Power
    142
    Level
    4
    Lv. Percent
    18.85%

    can divanex cause dizziness??


    I started taking dinvanex a few day ago and have noticed some light dizziness each day. I've taken ActivaTe in the past before and dont remember having this. I'm eating plenty of carbs, so I know its not that. Has anyone else had this experience taking divanex? Its the only thing that has changed for me, so thats why I'm asking.

    thx

  2. Senior Member
    lonewolf0420's Avatar
    Stats
    6'2"  223 lbs.
    Join Date
    May 2008
    Age
    36
    Posts
    2,314
    Rep Power
    1680
    Level
    34
    Lv. Percent
    64.97%
    Achievements Activity ProPosting Pro

    Didn't experience anything like that while taking it.
  3. Professional Member
    Hank Vangut's Avatar
    Stats
    5'10"  176 lbs.
    Join Date
    Dec 2005
    Age
    41
    Posts
    3,734
    Rep Power
    1976
    Level
    42
    Lv. Percent
    29.86%
    Achievements Activity ProPosting Pro

    here is a list of possible nettle root sides. although they are rare.
    nothing mentioned about dizziness though. sometimes i get light headed when i'm starting to get sick.

    When taken orally, it can cause upset stomach, burning, difficulty with urination, bloating and edema. Nettle root extract should not be used in patients with heart or kidney problems, due to fluid retention properties.
    •   
       

  4. NutraPlanet NinjaMonkey Rep
    Steveoph's Avatar
    Stats
    6'0"   lbs.
    Join Date
    Jan 2007
    Posts
    12,524
    Rep Power
    41245
    Level
    67
    Lv. Percent
    41.21%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Also haven't heard any reports of dizziness either (or when I've run it). Sounds like it may be something else causing the dizziness; it is throughout the day or just for a brief time?
  5. New Member
    mickjagger's Avatar
    Join Date
    Dec 2003
    Posts
    19
    Rep Power
    142
    Level
    4
    Lv. Percent
    18.85%

    Its more of a light-headed type of feeling, not really things spinning. Both of my kids are sick, so its possible that maybe I have a touch of it. Running today on the treadmill, I quit after about 30 minutes because it was affecting me. I was also sweating more than normal so maybe it is the sick thing. I guess I'll stop taking it for a few days and see what happens. If it goes away I'll start up again and see if it returns.

    If anyone else has any experience, I would appreciate the post.....
  6. Board Sponsor
    Rodja's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Jan 2006
    Age
    30
    Posts
    23,241
    Rep Power
    963213
    Level
    92
    Lv. Percent
    38.11%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Have you checked your BP. The actives may be lowering your BP through vasodialation and nitrogen retention.
    M.Ed. Ex Phys
  7. New Member
    mickjagger's Avatar
    Join Date
    Dec 2003
    Posts
    19
    Rep Power
    142
    Level
    4
    Lv. Percent
    18.85%

    yes, my BP is actually been a little on the high side: 130s/80s Its been up for a while due to some stresses. It was running below 120/80 for years.
  8. Board Sponsor
    Rodja's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Jan 2006
    Age
    30
    Posts
    23,241
    Rep Power
    963213
    Level
    92
    Lv. Percent
    38.11%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by mickjagger View Post
    yes, my BP is actually been a little on the high side: 130s/80s Its been up for a while due to some stresses. It was running below 120/80 for years.
    The systolic (top number) is not the true concern, the diastolic is, but it's still within "normal" range.
    M.Ed. Ex Phys
  

  
 

Similar Forum Threads

  1. maltodextrin and dizziness
    By Strygwyr in forum Supplements
    Replies: 6
    Last Post: 05-04-2010, 09:22 PM
  2. dizziness/tiredness during work out
    By flex13 in forum Supplements
    Replies: 84
    Last Post: 12-16-2008, 10:59 PM
  3. Dizziness after squats
    By xcfhx6604 in forum Training Forum
    Replies: 9
    Last Post: 06-09-2008, 11:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in